# SDR CALA2013022000116

- Difficulty date: February 17, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 70,853 hours, 14,999 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Part number: BACR13CF2A
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, LOW SPEED ENGINE (AB 90 KTS) EICAS MESSAGE RT ENG BLEED AND RT PACK , RT ENGINE BLEED REMAIN OFF DURING TAXI, AFTER REJECTED TAKE OFF.  FOUND RELAY K 10206 AT FAULT . R & R IAW SWP 20-8 1-22.  OPS OK.
